Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

No Period/Mirena adult content

I've had Mirena for nearly 3 years now. My doctor told me that I *may* stop getting my period within the first year, or that they would be lighter and/or shorter. I got lighter, not shorter, and didn't lose them altogether.

I've been tracking my periods using an app since October, since I was always thinking I was late. Turns out, my cycle averages 33-34 days.

Well, it's been 48 days since my last period. The past two months they've been even shorter than usual, 2-3 days as opposed to 4-6. I did experience some cramping right around when I was expecting my period to come, but nothing else.

Do you think it's possible I'm losing my period after almost 3 years?

Answer Question
 
Nicoles2LilRams

Asked by Nicoles2LilRams at 1:20 PM on Mar. 21, 2013 in Health

Level 21 (10,161 Credits)
Answers (2)
  • I would think so, when I had the mirena, I still had spotting then after about 21/2 to 3 years i rarely ever got that. I would say it is normal
    sheloveearth

    Answer by sheloveearth at 1:38 PM on Mar. 21, 2013

  • Anythings possible, but if you are concerned, call your doctor.
    PartyGalAnne

    Answer by PartyGalAnne at 9:55 PM on Mar. 21, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN